Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 12, Number 2

All articles in this issue are freely accessible.

The distribution of random determinants
H. Nyquist, S. O. Rice and J. Riordan.
Quart. Appl. Math. 12 (1954), 97-104
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 63591
On some effects of velocity distribution in electron streams
S. V. Yadavalli.
Quart. Appl. Math. 12 (1954), 105-116
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 64633
The transfer function of networks without mutual reactance
Aaron Fialkow and Irving Gerst.
Quart. Appl. Math. 12 (1954), 117-131
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 70451
Numerical methods in digital real-time simulation
H. J. Gray Jr..
Quart. Appl. Math. 12 (1954), 133-140
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 62516
Lowest eigenvalues of nearly circular regions
Herbert B. Keller and Joseph B. Keller.
Quart. Appl. Math. 12 (1954), 141-150
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 62313
Effects of surface tension and viscosity on Taylor instability
Richard Bellman and Ralph H. Pennington.
Quart. Appl. Math. 12 (1954), 151-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 63198
Lateral vibrations of twisted rods
Andreas Troesch, Max Anliker and Hans Ziegler.
Quart. Appl. Math. 12 (1954), 163-173
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 62619
On the Timoshenko theory of transverse beam vibrations
C. L. Dolph.
Quart. Appl. Math. 12 (1954), 175-187
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 62620
Numerical quadrature of some improper integrals
H. Serbin.
Quart. Appl. Math. 12 (1954), 188-194
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 61890
Note on the existence and determination of a vector potential
A. F. Stevenson.
Quart. Appl. Math. 12 (1954), 194-198
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 62886
Stress functions of Maxwell and Morera
Wilhelm Ornstein.
Quart. Appl. Math. 12 (1954), 198-201
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 61981
A remark on integral invariants
H. D. Block.
Quart. Appl. Math. 12 (1954), 201-203
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 63176
On a generalization of Synge’s criterion for sufficient stability of plane parallel flows
S. I. Pai.
Quart. Appl. Math. 12 (1954), 203-206
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 63203
A note on my paper: A formula for an integral occurring in the theory of linear servomechanisms and control-systems
Hans Buckner.
Quart. Appl. Math. 12 (1954), 206-206
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99977

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website